# SDR 04FDEA01998

- Difficulty date: July 6, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A7082505
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN AT STA 1171, LBL 47.5 FOUND WORN. REPAIR CARRIED OUT AS PER   SRM 53-70-00 FIG. 1 VOL. I.
